# SDR AALA20160902006

- Difficulty date: August 28, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 9,000 hours, 1,789 cycles
- Engine: Iae V2533A5
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL DID NOT GET FLEX POWER ON CAPTAIN`S OR F/O FMAS WHEN SET.  TAKEOFF ABORTED AT APPROXIMATELY 30 KNOTS.  MAINTENANCE ACCOMPLISHED TSM 76-11-00.  NO FAULTS FOUND ON THROTTLE CONTROL UNIT IAW 76-11-00.  SYSTEM CHECKS NORMAL.
